MAUDE Adverse Event Report: SIEMENS HEAALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL

SIEMENS HEAALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL (EE2); RADIOIMMUNOASSAY, ESTRADIOL
Catalog Number 10995561
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated results on the atellica im enhanced estradiol (ee2) assay with reagent lot 096 compared to repeat testing.The initial results were reported to the physician(s) who did not question the results.There are no known reports of patient intervention or adverse health consequences due to the elevated ee2 results.
 
Additional Manufacturer Narrative
A customer from outside the united states observed elevated atellica im enhanced estradiol (ee2) results that were considered discordant compared to repeat results.Quality control was within the 2sd range but was biased high.Maintenance was up to date and no errors were found in the event log of atellica im ih00794.The atellica im ee2 primary pack used to report the discordant results was loaded on the system on august 21, 2023.A pack calibration was performed on this pack and afterwards controls were acceptable.The interpretation of results section of the atellica im enhanced estradiol instructions for use states: "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." siemens continues to investigate.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2023-00246 initial report on 28-sep-2023.Additional information - 25-sep-2023 section e1 was updated with the customer contact name and phone number ((b)(6)) siemens completed the investigation for an outside of the united states (ous) customer observation of atellica im enhanced estradiol (ee2), lot 096, results that were considered discordant (falsely elevated) compared to retest results.The customer had observed quality control that within the 2sd range but was biased high, therefore, a lookback and retest of patient samples was performed.Several low concentration samples recovered lower upon repeat.The lower repeat results were considered correct.The atellica im analyzer maintenance was up to date and no errors were found in event log.The atellica im ee2 primary pack used to report the discordant results was loaded on (b)(6) 2023 and was not used until after the control bias was identified.A pack calibration was performed on this pack and afterwards controls were acceptable.Siemens is unable to rule out an isolated atellica im ee2 lot 096 reagent handling and/or integrity issue with this one pack of reagent.Atellica im ee2 lot 096 met all acceptance criteria at lot release.The customer continues to report controls and patient results using ee2 lot 127096 without further concern.This issue was resolved by routine troubleshooting.A product problem was not identified.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL (EE2)
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
SIEMENS HEAALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney street
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key17839694
Report Number1219913-2023-00246
Device Sequence Number7770706
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public00630414598857
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2024
Device Catalogue Number10995561
Device Lot Number096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown